MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTPRO-29-US
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001); Intravalvular regurgitation (4068); Unspecified Valve Regurgitation (4080)
Health Effect - Clinical Codes Heart Failure/Congestive Heart Failure (4446); Valvular Insufficiency/ Regurgitation (4449); Hemodynamic instability (4868)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that 8 years and 5 months following the implant of a transcatheter aortic valve, an unspecified valve failure occurred.Subsequently, the patient experienced heart failure and hemodynamic instability.
 
Event or Problem Description
Additional information was received that the valve failed due to severe aortic regurgitation, which was identified in recent echocardiogram reports.It was planned to treat the failed valve with a non-medtronic transcatheter valve.
 
Additional Manufacturer Narrative
Image review: one 3mensio video clip was provided, displaying scrolling computed tomography (ct) imaging of the aortic valve from below the evolut inflow to outflow.The implant appears to be at the targeted depth.Protruding calcification is observed inside the left ventricular outflow tract (lvot) under the non-coronary cusp (ncc).Calcification under the left coronary cusp (lcc) appears to extend to the mitral annular calcification (mac).Additional calcification is seen outside the transcatheter aortic valve (tav) frame within the native cusps, and protruding calcification is noted inside the tav frame near the lcc at the level of the coronary.The evolut valve appears under-expanded.Updated data: b1, b2, b5, h1, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b5.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that 8 years and 5 months following the implant of a transcatheter aortic valve, an unspecified valve failure occurred.Subsequently, the patient experienced heart failure and hemodynamic instability.Additional information was received that the valve failed due to severe aortic regurgitation, which was identified in recent echocardiogram reports.It was planned to treat the failed valve with a non-medtronic transcatheter valve.Additional information was received that the severe aortic regurgitation was central regurgitation.

Brand Name
EVOLUT PRO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24594087
Report Number9617601-2026-01813
Device Sequence Number18730925
Product Code NPT
UDI-Device Identifier00643169954458
UDI-Public(01)00643169954458(17)190711
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2019
Device Model NumberEVOLUTPRO-29-US
Device Catalogue NumberEVOLUTPRO-29-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer03/17/2026
04/01/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/01/2026
04/24/2026
Date Device Manufactured07/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age88 YR
Patient SexMale
Patient Weight22 KG